# SDR SWAA2021082526467

- Difficulty date: October 28, 2020
- Submitted: August 25, 2021
- Operation: Air carrier
- Aircraft: N8655D
- Make and model: Boeing 737-8H4
- Aircraft serial: 42529
- Aircraft time: 20,423 hours, 9,025 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 767
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR PANEL SUPPORT STRIP AT B5 767+5 HAS CORROSION AT MULTIPLE SCREW HOLES / REMOVED AND REPLACED WITH NEW FLOOR STRIP PER SRM 51-40-02 (PN # 146A9401-4)
